Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Scientific report on the second summer institute, several complex variables. Part III. Algebraic sheaf theory


Author: Oscar Zariski
Journal: Bull. Amer. Math. Soc. 62 (1956), 117-141
DOI: https://doi.org/10.1090/S0002-9904-1956-10018-9
Part I: Bull. Amer. Math. Soc., Volume 62, Number 2 (1956), 79--101
Part II: Bull. Amer. Math. Soc., Volume 62, Number 2 (1956), 101--117
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1956-10018-9